| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a button/keypad (tactile changes w/moisture) issue.It was reported that the up, down and ok buttons were under responsive to user presses.There is no indication that the product issue caused or contributed to an adverse event.The complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 23-aug-2018 with the following findings: the keypad was found to be intact; no damage was observed.All keypad buttons were found to respond appropriately during testing.The complaint of a keypad response issue was not duplicated during investigation.The keypad cover was removed and no contamination was found under the key contacts.Investigation revealed corrosion in the battery compartment.A leak test verified leaks due to a battery compartment crack torn audio bolus button cover.The pump cover was removed and internal moisture was found on the printed circuit board.Investigation revealed corrosion in the battery compartment.A leak test verified leaks due to a battery compartment crack torn audio bolus button cover.The complaint of under responsive keypad buttons was not duplicated during investigation, however, moisture was confirmed.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.